Telmisartan-induced sprue-like enteropathy: a case report and a review of patients using non-olmesartan angiotensin receptor blockers
Harshal Surendra Mandavdhare, Vishal Sharma, Kaushal K Prasad, Amit Kumar, Manish Rathi, Surinder S Rana
Intest Res. 2017;15(3):419-421.   Published online 2017 Jun 12     DOI: https://doi.org/10.5217/ir.2017.15.3.419
Citations to this article as recorded by Crossref logo
Severe intestinal malabsorption associated with ACE inhibitor or angiotensin receptor blocker treatment. An observational cohort study in Germany and Italy
Peter Malfertheiner, Claudio Ripellino, Nazarena Cataldo
Pharmacoepidemiology and Drug Safety.2018; 27(6): 581.     CrossRef
Traitement par olmésartan et entéropathie : à propos de deux cas et revue de la littérature
A. Sadki, M. Le Besnerais, F. Héron, I. Marie
La Revue de Médecine Interne.2018;[Epub]     CrossRef
A simple treatment for a potentially life-threatening cause of malabsorption
Mattia Bonzi, Elisa M. Fiorelli, Gaia Montanelli, Ludovico Furlan, Monica Solbiati
Internal and Emergency Medicine.2018;[Epub]     CrossRef